MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EMPTY STERILE CONTAINER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION EMPTY STERILE CONTAINER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4462
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an empty sterile container leaked; further described as "leakage found at the connection site" and "a tear was seen on close observation".This occurred during use of the device for peritoneal dialysis (pd) therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D2a: common device name: remove: set, administration, for peritoneal dialysis, disposable and replace with system, peritoneal, automatic delivery.D2b: classification code: remove: kdj and replace with fkx.H10: the actual device was not available; however a photograph of the sample was provided for evaluation.The photograph was visually inspected and a split on the port of the bag was observed.The reported condition was verified.The cause was determined to be a manufacturing related issue which occurred during the tubing assembly to the bag.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EMPTY STERILE CONTAINER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17341724
Report Number1416980-2023-03617
Device Sequence Number20455154
Product Code FKX
UDI-Device Identifier00085412007670
UDI-Public(01)00085412007670
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K833065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4462
Device Lot NumberH23B27044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSFER SET
Patient SexUnknown